# SDR USAA2012112300006

- Difficulty date: November 22, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 59,365 hours, 40,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - EXTERIOR EMERGENCY LIGHT AT R1 DOOR INOPERATIVE.  REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY M1133, AND REPAIRED WIRING AT R1 RECEPTACLE LIGHTS, OPS CHECK GOOD IAW B737 AMM 33-51-51.
